A Thom-Smale-Witten theorem on manifolds with boundary: the arbitrary metric case (Q524424): Difference between revisions
From MaRDI portal
Created a new Item |
Changed an Item |
||
Property / author | |||
Property / author: Wen Lu / rank | |||
Normal rank | |||
Property / review text | |||
For a Morse function \(f\) on a compact Riemannian manifold with boundary, the author established in [``A Thom-Smale-Witten theorem on manifolds with boundary'', to appear in Math. Res. Lett. 24, 119--151 (2017), \url{arXiv:1205.4665}] an isomorphism between the Witten instanton complex and the Thom-Smale complex, provided the metric is Euclidean around critical points. In the present paper the isomorphism is established without a condition on the metric. The proof is based on Bismut-Lebeau's analytic localization techniques. | |||
Property / review text: For a Morse function \(f\) on a compact Riemannian manifold with boundary, the author established in [``A Thom-Smale-Witten theorem on manifolds with boundary'', to appear in Math. Res. Lett. 24, 119--151 (2017), \url{arXiv:1205.4665}] an isomorphism between the Witten instanton complex and the Thom-Smale complex, provided the metric is Euclidean around critical points. In the present paper the isomorphism is established without a condition on the metric. The proof is based on Bismut-Lebeau's analytic localization techniques. / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: Thomas J. Bartsch / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 58J10 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 57R45 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 58E05 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 6710490 / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Thom-Smale complex | |||
Property / zbMATH Keywords: Thom-Smale complex / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Witten instanton complex | |||
Property / zbMATH Keywords: Witten instanton complex / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Witten Laplacian | |||
Property / zbMATH Keywords: Witten Laplacian / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Bismut-Lebeau's analytic localization techniques | |||
Property / zbMATH Keywords: Bismut-Lebeau's analytic localization techniques / rank | |||
Normal rank |
Revision as of 06:14, 1 July 2023
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | A Thom-Smale-Witten theorem on manifolds with boundary: the arbitrary metric case |
scientific article |
Statements
A Thom-Smale-Witten theorem on manifolds with boundary: the arbitrary metric case (English)
0 references
2 May 2017
0 references
For a Morse function \(f\) on a compact Riemannian manifold with boundary, the author established in [``A Thom-Smale-Witten theorem on manifolds with boundary'', to appear in Math. Res. Lett. 24, 119--151 (2017), \url{arXiv:1205.4665}] an isomorphism between the Witten instanton complex and the Thom-Smale complex, provided the metric is Euclidean around critical points. In the present paper the isomorphism is established without a condition on the metric. The proof is based on Bismut-Lebeau's analytic localization techniques.
0 references
Thom-Smale complex
0 references
Witten instanton complex
0 references
Witten Laplacian
0 references
Bismut-Lebeau's analytic localization techniques
0 references